Weak solutions to the Navier–Stokes equations in a Y-shaped domain

Tom 33 / 2006

Joanna Renc/lawowicz, Wojciech M. Zaj/aczkowski Applicationes Mathematicae 33 (2006), 111-127 MSC: 35Q35, 76D03, 76D05. DOI: 10.4064/am33-1-9

Streszczenie

We prove the existence of weak solutions to the Navier–Stokes equations describing the motion of a fluid in a Y-shaped domain.

Autorzy

  • Joanna Renc/lawowiczInstitute of Mathematics
    Polish Academy of Sciences
    /Sniadeckich 8
    00-956 Warszawa, Poland
    e-mail
  • Wojciech M. Zaj/aczkowskiInstitute of Mathematics
    Polish Academy of Sciences
    /Sniadeckich 8
    00-956 Warszawa, Poland
    and
    Institute of Mathematics
    and Cryptology
    Military University of Technology
    Kaliskiego 2
    00-908 Warszawa, Poland
    e-mail

Przeszukaj wydawnictwa IMPAN

Zbyt krótkie zapytanie. Wpisz co najmniej 4 znaki.

Przepisz kod z obrazka

Odśwież obrazek

Odśwież obrazek